# SDR SWAA2025020392335

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 21,352 hours, 11,148 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AFT GALLEY NOT TEST INBOARD LEFT SIDE<[01] R&R BATTERY PER AMM 25-64-00. OPS CHECK GOOD.
